# SDR SWAA2024032266719

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N8874Q
- Make and model: Boeing 737-8
- Aircraft serial: 67919
- Aircraft time: 2,228 hours, 1,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LEFT FLASHLIGHT INOP<[01] REMOVED AND REPLACED AFT L/H EMERGENCY FLASHLIGHT PER AMM 25-64-00.
